Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 76, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 76, Number 4 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 76, Number 4 (1970)
Bull. Amer. Math. Soc. 76 (1970)
More Information
Full-text PDF     Request Permissions
Energy flow: Wave motion and geometrical optics
Cathleen S. Morawetz.
Bull. Amer. Math. Soc. 76 (1970), 661-674
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0267283
The March meeting in New York
Everett Pitcher and Leonard Gillman.
Bull. Amer. Math. Soc. 76 (1970), 691-692
More Information
Full-text PDF     Request Permissions
Arthur Byron Coble
Arthur Mattuck.
Bull. Amer. Math. Soc. 76 (1970), 693-699
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0255357
Maximal monotone operators and nonlinear integral equations of Hammerstein type
Felix E. Browder, Djairo G. de Figueiredo and Chaitan P. Gupta.
Bull. Amer. Math. Soc. 76 (1970), 700-705
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0273469
An invariance principle for the empirical process with random sample size
M. Csörgö and S. Csörgö.
Bull. Amer. Math. Soc. 76 (1970), 706-710
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258097
The second fundamental theorem for meromorphic minimal surfaces
E. F. Beckenbach and T. A. Cootz.
Bull. Amer. Math. Soc. 76 (1970), 711-716
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0259129
Une remarque sur la formule de residus
Weishu Shih.
Bull. Amer. Math. Soc. 76 (1970), 717-718
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0261520
Rigidity of hypersurfaces of constant scalar curvature
C. E. Harle.
Bull. Amer. Math. Soc. 76 (1970), 719
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0257938
On pasting balls to handlebodies
C. D. Feustel.
Bull. Amer. Math. Soc. 76 (1970), 720-722
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0259888
On structural stability
J. W. Robbin.
Bull. Amer. Math. Soc. 76 (1970), 723-726
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0261622
Generalized Thom spectra and transversality for spherical fibrations
Norman Levitt.
Bull. Amer. Math. Soc. 76 (1970), 727-731
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258042
Hermitian bilinear forms which are not semibounded
Alan McIntosh.
Bull. Amer. Math. Soc. 76 (1970), 732-737
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0261373
On a conjecture in the theory of permanents
Albert Nijenhuis and Herbert S. Wilf.
Bull. Amer. Math. Soc. 76 (1970), 738-739
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258656
A self-universal crumpled cube which is not universal
Charles D. Bass and Robert J. Daverman.
Bull. Amer. Math. Soc. 76 (1970), 740-742
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0263050
Dimension and multiplicity for graded algebras
William Smoke.
Bull. Amer. Math. Soc. 76 (1970), 743-746
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258819
On the Vietoris-Begle theorem
D. G. Bourgin.
Bull. Amer. Math. Soc. 76 (1970), 747-751
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0273614
On boundary conditions for symmetric submarkovian resolvents
Joanne Elliott and Martin R. Silverstein.
Bull. Amer. Math. Soc. 76 (1970), 752-757
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0266302
The central limit theorem for the range of transient random walk
Naresh C. Jain and William E. Pruitt.
Bull. Amer. Math. Soc. 76 (1970), 758-759
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258135
On parallelism in Riemannian manifolds
Alan B. Poritz.
Bull. Amer. Math. Soc. 76 (1970), 760-762
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0281126
Imbeddings, immersions, and cobordism of differentiable manifolds
Richard L. W. Brown.
Bull. Amer. Math. Soc. 76 (1970), 763-766
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0259930
The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension
Herbert Federer.
Bull. Amer. Math. Soc. 76 (1970), 767-771
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0260981
Gromoll groups, $DiffS^{n}$ and bilinear constructions of exotic spheres
P. Antonelli, D. Burghelea and P. J. Kahn.
Bull. Amer. Math. Soc. 76 (1970), 772-777
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0283809
On the semisimplicity of integral representation rings
Janice Zemanek.
Bull. Amer. Math. Soc. 76 (1970), 778-779
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0269757
On group algebras
Martha Smith.
Bull. Amer. Math. Soc. 76 (1970), 780-782
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258987
Homogeneous positively pinched Riemannian manifolds
Nolan R. Wallach.
Bull. Amer. Math. Soc. 76 (1970), 783-786
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0257935
Product formulas for $L_{n} ( 𝜋)$
Julius L. Shaneson.
Bull. Amer. Math. Soc. 76 (1970), 787-791
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0261619
Smooth maps transverse to a foliation
Anthony Phillips.
Bull. Amer. Math. Soc. 76 (1970), 792-797
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0263106
On the minimum norm property of the Fourier projection in $L^{1}$-spaces and in spaces of continuous functions
Pol V. Lambert.
Bull. Amer. Math. Soc. 76 (1970), 798-804
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0293435
$B$-sets and coloring problems
S. K. Stein.
Bull. Amer. Math. Soc. 76 (1970), 805-806
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0260620
On the cohomology of stable two stage Postnikov systems
John R. Harper.
Bull. Amer. Math. Soc. 76 (1970), 807-809
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0275420
Generalised nuclear maps in normed linear spaces
M. S. Ramanujan.
Bull. Amer. Math. Soc. 76 (1970), 810-813
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0257713
Lie algebras of analytic vector fields and uniqueness in the Cauchy problem for first order partial differential equations
E. C. Zachmanoglou.
Bull. Amer. Math. Soc. 76 (1970), 814-818
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0259351
A $P( 𝜑)$ quantum field theory
Lon Rosen.
Bull. Amer. Math. Soc. 76 (1970), 819-824
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0263368
Algebraic cohomology of topological groups
David Wigner.
Bull. Amer. Math. Soc. 76 (1970), 825-826
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0263975
On Morse theory and stationary states for nonlinear wave equations
Melvyn S. Berger.
Bull. Amer. Math. Soc. 76 (1970), 827-829
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0271987
Arithmetical properties of finite rings and algebras, and analytic number theory
John Knopfmacher.
Bull. Amer. Math. Soc. 76 (1970), 830-833
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0274529
Koszul resolutions and the Steenrod algebra
Stewart B. Priddy.
Bull. Amer. Math. Soc. 76 (1970), 834-839
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0265438
The condition number of a class of Rayleigh-Ritz-Galerkin matrices
Martin H. Schultz.
Bull. Amer. Math. Soc. 76 (1970), 840-844
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0278546
Nonlinear evolution equations in Banach lattices
Bruce Calvert.
Bull. Amer. Math. Soc. 76 (1970), 845-850
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0268732
Two new $H$-spaces
Morton Curtis and Guido Mislin.
Bull. Amer. Math. Soc. 76 (1970), 851-852
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0259906
Relativistic covariance of an interacting quantum field
John T. Cannon and Arthur M. Jaffe.
Bull. Amer. Math. Soc. 76 (1970), 853-855
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258386
On the average order of some arithmetical functions
Bruce C. Berndt.
Bull. Amer. Math. Soc. 76 (1970), 856-859
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0260686
Hölder and $L^{p}$ estimates for solutions of $\overline∂u = f$ in strongly pseudoconvex domains
Norberto Kerzman.
Bull. Amer. Math. Soc. 76 (1970), 860-864
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0269875
Branching processes with random environments
Krishna B. Athreya and Samuel Karlin.
Bull. Amer. Math. Soc. 76 (1970), 865-870
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0264772
Decomposing the Brownian path
David Williams.
Bull. Amer. Math. Soc. 76 (1970), 871-873
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258130
Higher order compositions in the Adams spectral sequence
A. Lawrence.
Bull. Amer. Math. Soc. 76 (1970), 874-877
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258041
Modular representations of classical Lie algebras
J. E. Humphreys.
Bull. Amer. Math. Soc. 76 (1970), 878-882
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0258902
Holomorphic functions on a Banach space
Seán Dineen.
Bull. Amer. Math. Soc. 76 (1970), 883-886
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0259578

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The algebraic theory of semigroups, by A. H. Clifford and G. B. Preston.
Semigroups, by E. S. Ljapin.
The theory of finitely generated commutative semigroups, by László Rédei.
Elements of compact semigroups, by Karl Heinrich Hofmann and Paul S. Mostert.
Reviewer: John Rhodes
Bull. Amer. Math. Soc. 76 (1970), 675-683
Review information
Full-text PDF
Statistical Mechanics, by David Ruelle.
Reviewer: Elliott Lieb
Bull. Amer. Math. Soc. 76 (1970), 683-688
Review information
Full-text PDF
Markov Processes with Stationary Transition Probabilities, by Kai Lai Chung.
Reviewer: J. L. Doob
Bull. Amer. Math. Soc. 76 (1970), 688-690
Review information
Full-text PDF